MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTF01
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: diagnostic laparoscopy.Event description: information provided by an applied medical representative via phone (voicemail) on 22dec2025: i got notified that during a diagnostic laparoscopy the ctf01 trocar broke off while using.It broke off mid shaft in the abdomen.We were able to retrieve it.They reported it to their fairview recording system.It broke off in the middle of the procedure not during placement.They had to fish it out.There was no patient injury but there was a post op note that they had to slightly extend the skin incision to remove the trocar piece.Other other then that, no patient harm.They were using a 5mm 0-degree scope and there was no other heat or anything used with it.Additional information provided by an applied medical representative on 23dec2025: yes, broke into patient and retrieved successfully.I am unsure on the details of trocar insertion not used with robot i do not believe it was our obturator that was in cannula during incident.Intervention: opened up another port and completed case.Patient status: patient status is okay.The date of the event is unknown.
 
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not retuned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.Applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.
 
Event or Problem Description
Procedure performed: diagnostic laparoscopy.Event description: information provided by an applied medical representative via phone (voicemail) on 22dec2025: i got notified that during a diagnostic laparoscopy the ctf01 trocar broke off while using.It broke off mid shaft in the abdomen.We were able to retrieve it.They reported it to their fairview recording system.It broke off in the middle of the procedure not during placement.They had to fish it out.There was no patient injury but there was a post op note that they had to slightly extend the skin incision to remove the trocar piece.Other than that, no patient harm.They were using a 5mm 0-degree scope and there was no other heat or anything used with it.Additional information provided by an applied medical representative on 23dec2025: yes, broke into patient and retrieved successfully.I am unsure on the details of trocar insertion.Not used with robot.I do not believe it was our obturator that was in cannula during incident.Intervention: opened up another port and completed case.Patient status: patient status is okay.The date of the event is unknown.

Brand Name
KII FIOS FIRST ENTRY
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key23962283
Report Number2027111-2026-00300
Device Sequence Number20020175
Product Code GCJ
UDI-Device Identifier00607915124014
UDI-Public(01)00607915124014
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTF01
Device Catalogue Number101412701
Device Lot Number1563619
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5MM 0 DEGREE SCOPE
Patient SexUnknown